Sections
Left Column
Image
Image
kewang
Image Caption

WANG, Ke
王可

(PhD Rutgers University)

Phone: (852) 3469 2016
Email: kewang@ust.hk
Office: Room 3434
Home Page
Right Column
Image
Image

Assistant Professor



Research Interests

Probabilistic combinatorics; Random structures; Random matrix theory and its applications

Selected Publications

  Article

  1. Matrices with Gaussian Noise: Optimal Estimates for Singular Subspace Perturbation
    • Author(s): O'Rourke, Sean; Vu, Van; Wang, Ke
    • Source: IEEE Transactions on Information Theory, v. 70, (3), March 2024, article number 10312781, p. 1978-2002
    • Year: 2024

  2. Limiting empirical spectral distribution for the non-backtracking matrix of an Erdo's-Rényi random graph
    • Author(s): Wang, Ke; Wood, Philip Matchett
    • Source: Combinatorics, Probability and Computing, v. 32, (6), November 2023, p. 956-973
    • Year: 2023

  3. Asymptotic Properties of Random Restricted Partitions
    • Author(s): Jiang, Tiefeng; Wang, Ke
    • Source: Mathematics, v. 11, (2), January 2023, article number 417
    • Year: 2023

  4. Statistical inference for principal components of spiked covariance matrices
    • Author(s): Bao, Zhigang; Ding, Xiucai; Wang, Jingming; Wang, Ke
    • Source: The Annals of Statistics, v. 50, (2), April 2022, p. 1144-1169
    • Year: 2022

  5. Statistical Properties of Eigenvalues of Laplace–Beltrami Operators
    • Author(s): Jiang, Tiefeng; Wang, Ke
    • Source: Journal of Theoretical Probability, January 2021
    • Year: 2021

  6. Enhanced Expressive Power and Fast Training of Neural Networks by Random Projections
    • Author(s): Cai, Jianfeng; Li, Dong; Sun, Jiaze; Wang, Ke
    • Source: CSIAM Transactions on Applied Mathematics, v. 2, (3), August 2021, p. 532-550
    • Year: 2021

  7. Symmetric radial decreasing rearrangement can increase the fractional Gagliardo norm in domains
    • Author(s): Li, Dong; Wang, Ke
    • Source: Communications in Contemporary Mathematics, v. 21, (7), November 2019, article number 1850059
    • Year: 2019

  8. On A Class of Nonlocal SIR Models
    • Author(s): Guan, Li; Li, Dong; Wang, Ke; Zhao, Kun
    • Source: Journal of Mathematical Biology, v. 78, (6), May 2019, p. 1581-1604
    • Year: 2019

  9. New Methods for Handling Singular Sample Covariance Matrices
    • Author(s): Tucci, Gabriel H.; Wang, Ke
    • Source: IEEE Transactions on Information Theory, v. 65, (2), February 2019, p. 770-786
    • Year: 2019

  10. A Generalized Hardy-ramanujan Formula for the Number of Restricted Integer Partitions
    • Author(s): Jiang, Tiefeng; Wang, Ke
    • Source: Journal of Number Theory, v. 201, August 2019, p. 322-353
    • Year: 2019

  11. Random Perturbation of Low Rank Matrices: Improving Classical Bounds
    • Author(s): O'Rourke, Sean; Vu, Van; Wang, Ke
    • Source: Linear Algebra and its Applications, v. 540, March 2018, p. 26-59
    • Year: 2018

  12. Eigenvectors of Random Matrices: A Survey
    • Author(s): O'Rourke, Sean; Vu, Van; Wang, Ke
    • Source: Journal of Combinatorial Theory. Series A, v. 144, November 2016, p. 361-442
    • Year: 2016

  13. Random Weighted Projections, Random Quadratic Forms and Random Eigenvectors
    • Author(s): Vu, Van; Wang, Ke
    • Source: Random Structures and Algorithms, v. 47, (4), December 2015, p. 792-821
    • Year: 2015

  14. Sparse Random Graphs: Eigenvalues and Eigenvectors
    • Author(s): Tran, Linh V.; Vu, Van; Wang, Ke
    • Source: Random Structures and Algorithms, v. 42, (1), January 2013, p. 110-134
    • Year: 2013

  15. Random Covariance Matrices: Universality of Local Statistics of Eigenvalues Up to the Edge
    • Author(s): Wang, Ke
    • Source: Random Matrices: Theory and Applications, v. 1, (1), 2012, Jan
    • Year: 2011

  16. Simulations of 3-D domain wall structures in thin films
    • Author(s): Wang, Xiao Ping; Wang, Ke; Weinan, E.W.
    • Source: Discrete and Continuous Dynamical Systems - Series B, v. 6, (2), March 2006, p. 373-389
    • Year: 2006

  Conference paper

  1. Optimal Subspace Perturbation Bounds under Gaussian Noise
    • Author(s): O'Rourke, Sean; Vu, Van; Wang, Ke
    • Source: IEEE International Symposium on Information Theory - Proceedings, v. 2023-June, June 2023, article number 10206931, p. 2601-2606
    • Year: 2023

  2. An Innovative Approach for Analysing Rank Deficient Covariance Matrices
    • Author(s): Tucci, Gabriel H.; Wang, Ke
    • Source: IEEE International Symposium on Information Theory - Proceedings, 2012, p. 2596-2600, Article number 6283987
    • Year: 2012